A 71-year-old male asked:
is it safe to take 100mg of diphenydramine hci?
1 doctor answer • 1 doctor weighed in
Internal Medicine 61 years experience
High dose: The average dose is 25to50mg but 100mg, while not dangerous, can cause sleepiness and excessive drying of mucus membranes. Less common are slower urination in men and possible aggravation of glaucoma. Of course it will potentiate the effects of other sedating medications.
I have a question about Diphenhydramines ?
2 doctor answers • 2 doctors weighed in
Ophthalmology 52 years experience
Ask away: If you have a question about diphenhydramines, this site would be a good place to find the answer. Your next step would be to ask the question.
Last updated Jan 16, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.